# SDR SWIA201436672

- Difficulty date: February 9, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 19,771 hours, 11,954 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT MEASURING 24 INCHES? IN LENGTH RUNNING DIAGONALLY BETWEEN BS 310 AND 349, STRINGERS 21-22R.  REPAIRED SKIN IAW REO.
